CureZone   Log On   Join
Re: Severe Anxiety While On New Protocol - Possible Herx?
 
SuperWoman29 Views: 1,364
Published: 6 years ago
 
This is a reply to # 2,255,565

Re: Severe Anxiety While On New Protocol - Possible Herx?


Thanks for the input. I actually think the anxiety was coming from needing to lower my desiccated thyroid med. My metabolism is increasing naturally (yay!), so I was probably hyperthyroid for a minute. I only cut the dosage by 1/4, but what a difference!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.297 sec, (1)